Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Boil on buttocks, painful. Taking bactrim. Any medication for relief?

My doctor told me I have a pimple/boil under my skin at the top of my buttocks. It is EXTREMELY painful and uncomfortable. I've been applying bactraban ointment to the area 3 times a day, and taking Bactrum by mouth 2 times a day for 4 days straight.. I still have yet to feel any relief from the pressure and pain. Should I be worried?
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Thanks for writing to us.
If you feel despite taking antibiotics , you are not having desirable response then it is better tocosult a surgeon to get tge lesion incised and drained. It would immediately resolve the pressure and pain. However you will have to continue the antibiotics till lesion resolve.
Hope that helped
Take care
Answered: Thu, 13 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor